Lidocaine-induced seizures in patients with history of epilepsy

Effect of antiepileptic drugs

John C. DeToledo, Alireza Minagar, Merredith Lowe

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)737-739
Number of pages3
JournalAnesthesiology
Volume97
Issue number3
DOIs
StatePublished - Sep 1 2002
Externally publishedYes

Fingerprint

Generalized Epilepsy
Partial Epilepsy
Diabetes Complications
Lidocaine
Local Anesthetics
Anticonvulsants
Electroencephalography
Epilepsy
Seizures

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Cite this

Lidocaine-induced seizures in patients with history of epilepsy : Effect of antiepileptic drugs. / DeToledo, John C.; Minagar, Alireza; Lowe, Merredith.

In: Anesthesiology, Vol. 97, No. 3, 01.09.2002, p. 737-739.

Research output: Contribution to journalArticle

@article{fa0223728cfa4c4a9d6cd66f383aa5b3,
title = "Lidocaine-induced seizures in patients with history of epilepsy: Effect of antiepileptic drugs",
author = "DeToledo, {John C.} and Alireza Minagar and Merredith Lowe",
year = "2002",
month = "9",
day = "1",
doi = "10.1097/00000542-200209000-00031",
language = "English",
volume = "97",
pages = "737--739",
journal = "Anesthesiology",
issn = "0003-3022",
publisher = "Lippincott Williams and Wilkins",
number = "3",

}

TY - JOUR

T1 - Lidocaine-induced seizures in patients with history of epilepsy

T2 - Effect of antiepileptic drugs

AU - DeToledo, John C.

AU - Minagar, Alireza

AU - Lowe, Merredith

PY - 2002/9/1

Y1 - 2002/9/1

UR - http://www.scopus.com/inward/record.url?scp=0036730108&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036730108&partnerID=8YFLogxK

U2 - 10.1097/00000542-200209000-00031

DO - 10.1097/00000542-200209000-00031

M3 - Article

VL - 97

SP - 737

EP - 739

JO - Anesthesiology

JF - Anesthesiology

SN - 0003-3022

IS - 3

ER -